# SDR SWIA2024F00650

- Difficulty date: May 16, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 42,234 hours, 30,795 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE SEAT RAIL AT FS674-FS713 EXFOLIATED (MARKED)     (C-CHECK RO 8/4/2024)    REPLACED LH SIDE SEAT RAIL AT APPROX FS674 - FS713 REF CRJ-700 AMM 53-00-49-400-801-A17
